# SDR TWAA9715402

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-82
- Aircraft serial: 49824
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Connector
- Condition: Loose
- Location: Lt Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LT FUEL TANK SHOWED APPARENT LOSS OF FUEL.  SECURED CANNON PLUG ON LEFT FUEL FLOW TRANSMITTER.  OPS CHECK NORMAL.  CK-C 01 12-9-97 MCI.  (X)
